Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sore throat, swollen glands, feels dizzy. Reoccurs after stopping anti-biotic course. Is related to blocked bowel?

Hi for the last 10 weeks i have had a recurring sore throat , swollen glands, sinus infection and ear infection! I also have low blood pressure of 98/64 when last checked plus am experiencing dizzy spells quite often. I ve now had 3 courses of anti-biotics and its back again 4 days after the last course finished. This all kicked off after my gp sent e to a&e with a blocked bowel. Any way they could all be related?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the history given here I could say that this could be allergic condition and taking anti biotic for this is not good this wont work here but could possibly induced the placebo effects, the best option is taking anti histamine drug and the best option is Tab Levocetrizine 10 mg three times in day. take care and have nice day.
Answered: Fri, 9 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor